Journal article icon

Journal article

Quasi-developable manifolds

Abstract:
There is a quasi-developable 2-manifold with a Gδ-diagonal, which is not developable. Consistently, the example can be made to be countably metacompact. © 2001 Elsevier Science B.V. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TOPOLOGY AND ITS APPLICATIONS
Volume:
111
Issue:
3
Pages:
207-215
Publication date:
2001-04-30
DOI:
ISSN:
0166-8641
Source identifiers:
19274
Language:
English
Keywords:
Pubs id:
pubs:19274
UUID:
uuid:ea99aa34-2aa4-4704-aefc-c2a4c46503e7
Local pid:
pubs:19274
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP